# SDR AALA202503129316

- Difficulty date: February 21, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK CENTER WINDSHIELD FRAMING, THE RIGHT HAND CONTINUITY FITTING NEEDS TO BE REPLACED. MAINTENANCE REPLACED THE RIGHT HAND CONTINUITY FITTING PER EA 361901 AND  EO 5319Y017-002.
